# SDR A6WA200340138

- Difficulty date: September 10, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SULFUR ODOR IN FLIGHT.  COMPLIED WITH PACK BURN OUT PROCEDURE.  NO SMELLS OR DEFECTS NOTED AT THIS TIME.  INSPECTED AVIONICS AND APU BAY, NO DEFECTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
